# SDR SCNA20240311132

- Difficulty date: May 25, 2023
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N845SY
- Make and model: Boeing 737-8
- Aircraft serial: 40727
- Aircraft time: 33,877 hours, 22,582 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 867-947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON SEVERAL POINTS OF ALL SIDEPLATE OF AFT CARGO COMPARTMENT FLOOR STRUCTURE RBL 21 BETWEEN STA 867 & 947. SIDEPLATE OF AFT CARGO COMPARTMENT FLOOR STRUCTURE RBL 21 BETWEEN STA 867 & 947 WAS REMPLACED PER B737-800 SRM 51-40-02-0G-0 PARAGRAPH 4 AND PARAGRAPH 7
